# SDR SWIA2021081960386

- Difficulty date: June 25, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOASTAL CORRODED AT STRG 20R FROM FS310.00-FS319.00 (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW INTERCOSTAL AT STRG 20R FROM FS310.00-FS319.00 REF CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DWG NO: SH670-31950 REV Y.COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY
